Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 201, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Aug 19, 2011, 4:48 AM CDT for Koochiching County, Saint Louis County, Minnesota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 4:48 AM CDT (09:48 UTC)
- Expired
- Aug 19, 2011, 5:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Koochiching County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 181 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 814 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
843
WUUS53 KDLH 190948
SVRDLH
MNC071-137-191030-
/O.NEW.KDLH.SV.W.0201.110819T0948Z-110819T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
448 AM CDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KOOCHICHING COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHWESTERN ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...
* UNTIL 530 AM CDT
* AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR KABETOGAMA...OR 23 MILES SOUTHEAST OF INTERNATIONAL
FALLS...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CRANE LAKE...BLACK DUCK LAKE...KABETOGAMA LAKE...RAINY LAKE...LONG
LAKE...ECHO LAKE AND SAND POINT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4859 9289 4857 9289 4854 9264 4850 9262
4846 9271 4844 9260 4845 9250 4842 9245
4835 9246 4825 9238 4825 9228 4822 9225
4810 9281 4846 9339 4860 9311 4862 9296
TIME...MOT...LOC 0948Z 245DEG 26KT 4839 9299
WIND...HAIL 60MPH 1.50IN
$$
MILLER2 follow-up statements
536
WWUS53 KDLH 191002
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
502 AM CDT FRI AUG 19 2011
MNC071-137-191030-
/O.CON.KDLH.SV.W.0201.000000T0000Z-110819T1030Z/
KOOCHICHING MN-ST. LOUIS MN-
502 AM CDT FRI AUG 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ST. LOUIS AND NORTHEASTERN KOOCHICHING COUNTIES UNTIL 530 AM CDT...
AT 502 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES EAST OF KABETOGAMA...OR 27 MILES EAST OF INTERNATIONAL FALLS...
MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CRANE LAKE...ECHO LAKE AND SAND POINT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4814 9268 4847 9326 4859 9310 4862 9296
4859 9289 4857 9289 4854 9264 4850 9262
4846 9271 4844 9260 4845 9250 4842 9245
4835 9246 4825 9238 4825 9228 4822 9225
TIME...MOT...LOC 1002Z 246DEG 30KT 4845 9282
WIND...HAIL 60MPH 1.50IN
$$
MILLER269
WWUS53 KDLH 191036
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
536 AM CDT FRI AUG 19 2011
MNC071-137-191046-
/O.EXP.KDLH.SV.W.0201.000000T0000Z-110819T1030Z/
KOOCHICHING MN-ST. LOUIS MN-
536 AM CDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. LOUIS AND
NORTHEASTERN KOOCHICHING COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED NORTHEAST INTO CANADA
AND OUT OF THE WARNED AREA.
LAT...LON 4814 9268 4847 9326 4859 9310 4862 9296
4859 9289 4857 9289 4854 9264 4850 9262
4846 9271 4844 9260 4845 9250 4842 9245
4835 9246 4825 9238 4825 9228 4822 9225
TIME...MOT...LOC 1002Z 246DEG 30KT 4843 9281
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:46 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 19, 3:46 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 346 AM CDT FRI AUG 19 2011 .DISCUSSION...SFC COLD FRONT... WITH MDT/STRONG FRONTOGENESIS IN SFC/85H LAYER.. IS PUSHING INTO NWRN CORNER OF STATE EARLY THIS MORNING. SIGNIFICANT AXIS OF MUCAPE AVAILABLE AHEAD OF FRNTL BDRY WITH LINE OF BROKEN STORMS HAVING MERGED INTO AN MCS OVER WCTRL CWA. NUMEROUS REPORTS OF WIND DMG/HAIL ASSOCIATED WITH SYSTEM WEST OF CWA AND EXPECT THAT TO CONTINUE. TODAY...MCS SHOULD WORKS ITS WAY EAST TOWARDS TWIN PORTS BY 9/10Z...THEN SOUTHEAST INTO NWRN WISC FOLLOWING MORE SIGNIFICANT MSTR TRANSPORT AXIS. FRONTAL BDRY WILL MAKE ITS WAY INTO ERN WISC ZONES BY 18Z..AND WELL EAST OF CWA BY 00Z. ADDITIONAL HAIL/WIND DMG EXPECTED THROUGH AT LEAST EARLY MORNING. BEHIND FRONT...DEEPENING UNIDIRECTIONAL NW WIND AND INCREASING PGF SHOULD PROMOTE GUSTY WINDS. SOME LOW POPS NEAR NRN TIER OF MN ZONES THIS AFTN AS LAPSE RATES STEEPEN DUE TO LOWERING HEIGHTS HOWEVER CONFIDENCE NOT THAT GREAT AS DEEP LYR RH DECREASES MARKEDLY. TONIGHT/TOMORROW...SFC HIGH BUILDS INTO REGION AS UPPER TROF AMPLIFIES OVERHEAD. MIGRATORY WEAK SHORTWAVE TROFS ARE EXPECTED TO BE EMBEDDED WITHIN THE CYCLONICALLY CURVED FLOW ALOFT. ALTHOUGH SOME MOISTENING OF ATMOSPHERE DEVELOPS WILL HOLD DRY FCST FOR NOW. MAY NEED TO ADD POPS LATE AFTN EARLY EVENING SATURDAY AS MULTI MDL CONSENSUS SUGGESTS SOME LIGHT QPF. EXTENDED...SATURDAY NIGHT THROUGH TUESDAY... NO SIGNIFICANT CHANGES MADE TO INHERITED FCST AS SYNOPTIC PATTERN YIELDS LOW CONFIDENCE. BRISK MID LVL NWRLY FLOW WILL DOMINATE THROUGH MONDAY BEFORE BRIEF RIDGING/FLATTENING OF FLOW DEVELOPS ALOFT. INSTABILITY RW ARE POSSIBLE LATE SAT/SUNDAY ACROSS NRN/ERN CWA UNDERNEATH MORE CYCLONIC FLOW SFC/ALOFT. AS SFC HIGH MOVES EAST OF REGION EARLY MONDAY...A PERIOD OF WEAK ISENTROPIC ASCENT WILL OCCUR AND CONTINUE INTO TUESDAY. DIFFICULTY ARISES IN DETERMINING IF ENOUGH LIFT/SATURATION ACTUALLY OCCURS IN THIS WARM ADVECTION REGIME TO CAUSE PRECIP...OR JUST GENERATE CLOUDS. EXISTING DRY GRIDS WILL BE MAINTAINED UNTIL BETTER CONFIDENCE IS GAINED. NEXT ORGANIZED AREA OF FORCING/PRECIP OCCURS WITH UPPER TROF/FRNTAL SYSTEM. AGAIN ENOUGH DIFFERENCE IN TIMING TO KEEP FCST AS IS. .AVIATION...06Z TAF ISSUANCE... A COLD FRONT WILL SWEEP EAST OVER THE REGION THROUGH THE TAF PERIOD. ALTHOUGH VFR CONDITIONS WILL PREVAIL...AN AREA OF SHOWERS AND THUNDERSTORMS WILL BE FOUND WITH THE FRONTAL PASSAGE. CONDITIONS WILL BRIEFLY REDUCE TO MVFR/IFR FOR A PERIOD WITH ANY STORMS THAT DEVELOP. VARIABLE WIND GUSTS AROUND 40 KT WILL ALSO BE POSSIBLE WITH ANY STORMS. SHORT TERM MODELS ARE SUGGESTING A FEW HOUR PERIOD OF LOW CEILINGS AROUND 1500 FT EARLY THIS MORNING NEAR/BEHIND THE FRONT. WINDS WILL TURN INTO THE NORTHWEST AND BECOME GUSTY ON FRIDAY AS THE FRONT DEPARTS TO THE EAST. LINGERING STORMS AND AREAS OF MVFR/IFR WILL BE FOUND OVER WISCONSIN...INCLUDING THE KHYR AREA...INTO LATE MORNING. .POINT TEMPS/POPS... DLH 74 56 72 52 / 20 10 10 10 INL 73 44 74 47 / 20 10 10 20 BRD 76 57 74 54 / 10 10 10 10 HYR 77 52 75 49 / 40 10 10 10 ASX 78 56 74 53 / 40 10 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. &&
Hazardous weather outlook, Aug 18, 3:28 PM CDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 328 PM CDT THU AUG 18 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-191030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 328 PM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN MINNESOTA FROM WEST TO EAST LATE THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. THERE COULD BE A FEW SCATTERED STORMS THIS EVENING...BUT THE GREATEST AREAL COVERAGE AND INTENSITY OF STORMS IS NOT EXPECTED UNTIL LATE TONIGHT. THE STRONGEST STORMS MAY REACH SEVERE LEVELS WITH THE PRIMARY THREAT BEING DAMAGING WINDS. LARGE HAIL IS ALSO POSSIBLE. THE AREA MOST AT RISK FOR EXPERIENCING SEVERE STORMS IS ROUGHLY ALONG AND SOUTH OF HIGHWAY 2 IN NORTHEAST MINNESOTA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS ARE POSSIBLE THROUGH MIDDAY FRIDAY ACROSS NORTHWEST WISCONSIN. SEVERE WEATHER IS NOT ANTICIPATED. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS ACROSS NORTHERN MINNESOTA ON SUNDAY... AND AGAIN TUESDAY NIGHT AND WEDNESDAY ACROSS MOST OF THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. LSZ121-140>148-191030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 328 PM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS PRODUCING LIGHTNING...STRONG WINDS AND ASSOCIATED LOCALLY HIGHER WAVE HEIGHTS...AND HAIL ARE POSSIBLE THIS EVENING AND OVERNIGHT ACROSS ALL OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST TO NORTHWEST WINDS FROM 15 TO 25 KNOTS ARE EXPECTED TO DEVELOP ON FRIDAY AFTERNOON IN THE WAKE OF A COLD FRONTAL PASSAGE. TENTINGER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 19, 2:08 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 208 AM CDT FRI AUG 19 2011 MNZ012-021-190730- NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE- 208 AM CDT FRI AUG 19 2011 ...STRONG STORM OVER THE BOUNDARY WATERS... AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF ALICE LAKE...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... RURAL COOK COUNTY AT 220 AM GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4808 9068 4773 9070 4779 9122 4808 9124 HLUCHAN
Local storm report, Aug 19, 2:33 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
233 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM HAIL REMER 47.06N 93.91W
08/19/2011 E1.00 INCH CASS MN TRAINED SPOTTER
&&
HLUCHANLocal storm report, Aug 19, 3:04 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
304 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM HAIL 9 W GRAND RAPIDS 47.23N 93.72W
08/19/2011 E1.75 INCH ITASCA MN TRAINED SPOTTER
&&
HLUCHANSpecial weather statement, Aug 19, 3:52 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
352 AM CDT FRI AUG 19 2011
MNZ012-019-020-037-038-WIZ001-190915-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-DOUGLAS-NORTHERN
COOK/NORTHERN LAKE-PINE-SOUTHERN LAKE/NORTH SHORE-
352 AM CDT FRI AUG 19 2011
...STRONG TO SEVERE THUNDERSTORMS APPROACHING THE TWIN PORTS AREA
AND THE NORTH SHORE...
AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES
WEST OF MURPHY LAKE TO 14 MILES WEST OF BARNUM...MOVING EAST AT 40
MPH.
THESE STORMS ARE CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...WIND
GUSTS UP TO 60 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING... AND
VERY HEAVY DOWNPOURS AS THEY MOVE INTO THE DULUTH-SUPERIOR AREA BY
AROUND 430 AM...
LOCATIONS IMPACTED INCLUDE...
MURPHY LAKE... SAWYER... SAGINAW...
NEMADJI... MELRUDE... MAKINEN...
MAHTOWA... INDEPENDENCE... CULVER...
COTTON... CLOQUET... CANYON...
BURNETT... BROOKSTON... ALBORN...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4620 9181 4629 9276 4753 9248 4751 9151
4702 9163 4679 9207 4673 9204 4669 9196
4672 9169
MILLERLocal storm report, Aug 19, 4:16 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
416 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND DMG CASS LAKE 47.40N 94.54W
08/19/2011 CASS MN LAW ENFORCEMENT
EASTWARD EXTENSION OF WIND DAMAGE PATH FROM BELTRAMI
COUNTY ALONG ROOSEVELT RD.
&&
HLUCHANSpecial weather statement, Aug 19, 4:37 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
437 AM CDT FRI AUG 19 2011
MNZ010>012-019-191000-
CENTRAL ST. LOUIS-KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-
437 AM CDT FRI AUG 19 2011
...STRONG THUNDERSTORMS MOVING ACROSS THE BORDERLAND...
AT 432 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RAY TO BABBITT...
MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
BUYCK BY 445 AM...
ROBINSON BY 450 AM...
CRANE LAKE AND ELY BY 500 AM...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4863 9307 4860 9306 4862 9296 4857 9289
4854 9264 4850 9262 4846 9271 4845 9250
4824 9237 4825 9229 4834 9230 4836 9222
4766 9141 4751 9217 4853 9365 4855 9348
4859 9348 4862 9341 4865 9322
HLUCHANThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 1:21 AM CDT | Special Weather Statement | DLH | Cass, Crow Wing, Itasca | 24 min |
| Aug 19, 1:33 AM CDT | Special Weather Statement | DLH | Cook | 12 min |
| Aug 19, 1:48 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 57 min |
| Aug 19, 2:08 AM CDT | Special Weather Statement | DLH | Cook | 22 min |
| Aug 19, 2:33 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca | 42 min |
| Aug 19, 3:14 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Cass, Itasca, Saint Louis | 61 min |
| Aug 19, 3:52 AM CDT | Special Weather Statement | DLH | Carlton | 23 min |
| Aug 19, 3:56 AM CDT | Special Marine Warning | DLH | 94 min | |
| Aug 19, 4:09 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Lake, Pine, Saint Louis | 51 min |
| Aug 19, 4:37 AM CDT | Special Weather Statement | DLH | 23 min | |
| Aug 19, 4:57 AM CDT | Special Weather Statement | DLH | Lake | 33 min |
| Aug 19, 5:46 AM CDT | Special Weather Statement | DLH | Cook | 29 min |
| Aug 19, 6:09 AM CDT | Special Marine Warning | DLH | 39 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.